Tohoku Mathematical Journal

Sur quelques points d'algèbre homologique, II

Alexander Grothendieck

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 9, Number 3 (1957), 119-221.

Dates
First available: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178244774

Mathematical Reviews number (MathSciNet)
MR0102537

Zentralblatt MATH identifier
0118.26104

Digital Object Identifier
doi:10.2748/tmj/1178244774

Subjects
Primary: 18.00

Citation

Grothendieck, Alexander. Sur quelques points d'algèbre homologique, II. Tohoku Mathematical Journal 9 (1957), no. 3, 119--221. doi:10.2748/tmj/1178244774. http://projecteuclid.org/euclid.tmj/1178244774.


Export citation

References

  • [1] M. F. ATIYAH, Complex analytic connections, Trans. Amer. Matq. Soc.85(1957) 181-207.
  • [2] A. BOREL, Nouvelle demonstration d'un theoreme de P. A. Smith, Commentari Math. Helv.29 (1955), 27-39
  • [3] D. A. BUCHSBAUM, Exact categories and duality, Trans. Amer. Math. Soc.8 (1955), 1-34
  • [4] H. CARTAN, Seminaire E. N. S. 1950/51
  • [5] H. CARTAN, Seminaire E. N. S. 1951/52
  • [5] H. CARTAN-C. CHEVALLEY, Seminbire E. N. S. 1955/56
  • [6] H. CARTAN-S. EILENBERG, Homological Algebra, Princeton University Pres 1956.
  • [7] H. CARTAN-J. P. SERRE, Un theoreme de finitude, C. R. Acad. Sci. Paris 23 (1953), 128-130.
  • [8] P. CARTIER (Reference non parvenue
  • [9] R. GODEMENT, Theorie des faisceaux, en preparation
  • [10] R. GODEMENT, Cohomologie des groupes discontinus, Seminaire Bourbaki, Mar 1954.
  • [11] A. GROTHENDIECK, A general theory of fibre spaces with structure sheaf, University of Kansas 1955.
  • [12] G. HOCHSCHILD, Group extensions of Lie groups I, Ann. of Math, 54(1951), 96-109
  • [13] G. HOCHSCHILD, Group extensions of Lie groups II, Ann. of Math, 54(1951), 537-551.
  • [14] S. MACLANE, Duality for groups, Bull. Amer.Math. Soc., 56(1950), 485-516
  • [15] J. P. SERRE, Faisceaux algebriques coherents, Ann. of Math., 61 (1955), 197-278
  • [16] J. P. SERRE, Geometric Analyfcique et Geometric Algebrique. Anna Inst. Fourier VI(1955-56)1-42.
  • [17] J. P. SERRE, Classes de groupes abeliens et groupes d'homotopie, Ann. of Math., 58(1953), 258-294.
  • [18] J. P. SERRE, Sur la cohomologie des variete algebriques, Journ. Math, pures e appl. 36(1957)1-16.
  • [19] A. SHAPIRO, Ann. of Math, 50 (1949), 581-586
  • [20] A. WEIL, Fibre spaces in Algebraic Geometry (Notes by A. Wallace), Chicag 1952.
  • [21] A. WEIL, Generalisation des functions abeliennes, J. Math. Pures Appl. 17(1938), 47-87.

See also

  • Part I: Alexander Grothendieck. Sur quelques points d'algèbre homologique, I. Tohoku Math. J., Volume 9, Number 2 (1957), pp. 119-184.